Asymptotic behaviour of solutions of third order nonlinear differential equations

dc.contributor.authorAdemola, T. A.
dc.contributor.authorArawomo, P. O.
dc.date.accessioned2023-03-20T11:38:00Z
dc.date.available2023-03-20T11:38:00Z
dc.date.issued2011
dc.description.abstractIn this paper, Lyapunov direct method was employed. We present criteria for all solutions x(t) its first and second derivatives of the third order nonlinear non autonomous differential equations to con- verge to zero as t → ∞. Sufficient conditions are also established for the boundedness and uniform ultimate boundedness of solutions of the equations considered. Our results revise, improve and generalize existing results in the literature.en_US
dc.identifier.issn1844-6094
dc.identifier.issn2066-7752
dc.identifier.otherui_art_ademola_asymptotic_2011
dc.identifier.otherActa Universitatis Sapientiae, Mathematica 3(2), pp. 197–211
dc.identifier.urihttp://ir.library.ui.edu.ng/handle/123456789/8092
dc.language.isoenen_US
dc.titleAsymptotic behaviour of solutions of third order nonlinear differential equationsen_US
dc.typeArticleen_US

Files

Original bundle

Now showing 1 - 1 of 1
Thumbnail Image
Name:
(14) ui_art_ademola_asymptotic_2011.pdf
Size:
684.64 KB
Format:
Adobe Portable Document Format
Description:

License bundle

Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description:

Collections